# SDR CA090909003

- Difficulty date: July 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,633 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 212030099066
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 21203010069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PN 212-030-099-066 CRACKED AT FWD FAIRING ATTACH ANCHOR NUT.
